I have be taking birth control for 2 weeks now. It is a low dosage pill (in the bag that that matters). I want to be sexually aroused and I want to have sex, but when I do I can't orgasm, and I'm not quite wet. Is it the birth control?
Is birth control the origin I own lost my sex drive?
I usually orgasm a few times; the sex isn't the problem.
Answers: It extraordinarily well could be the pill. Or it could be the verbs that the pill isn't working (which it is, if you're taking it correctly).
If you have this problem after a couple of months, later see your doctor. When I was using Yaz, I totally lost my libido, but it didn't begin right away (more like 2 months later), and come right back after I changed formulations.
birth control is a funny pill. i really wouldnt recommend taking it. lately beacause of the different ingredients in it and the different waays it affects ethnic group. but yes it certainly could be cause this to happen. so until that time having sex i would try for play. ahve him do a couple things consequently you do some to him. so it gets your body going. and you can wallow in sex. hopefully after a couple more weeks of this you can be back on a regualr sex drive. i other thought the pill helps near the sex drive but I'm not sure if its all of them or purely a few. I'm taking Yasmin for the past week and a partly and i haven't had any cut in drive as nonetheless but my boobs are really sore. see my question if you close to. it depends on how old you are also. I'm 32 and I'm horny as lol and i own a young man for that too lol but at some point contained by your life your sex drive does fizzle out a bit later it comes back next to a vengeance. yay!